Browse DORAS
Browse Theses
Search
Latest Additions
Creative Commons License
Except where otherwise noted, content on this site is licensed for use under a:

Pricing and hedging of Asian options: Quasi-explicit solutions via Malliavin calculus

Yang, Zhaojun and Ewald, Christian-Oliver and Menkens, Olaf (2011) Pricing and hedging of Asian options: Quasi-explicit solutions via Malliavin calculus. Mathematical Methods of Operations Research (ZOR), 74 (1). pp. 93-120. ISSN 1432-5217

Full text available as:

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2219Kb

Abstract

We use Malliavin calculus and the Clark-Ocone formula to derive the hedging strategy of an arithmetic Asian Call option in general terms. Furthermore we derive an expression for the density of the integral over time of a geometric Brownian motion, which allows us to express hedging strategy and price of the Asian option as an analytic expression. Numerical computations which are based on this expression are provided.

Item Type:Article (Published)
Refereed:Yes
Uncontrolled Keywords:Asian options; option pricing; hedging; Malliavin calculus
Subjects:UNSPECIFIED
DCU Faculties and Centres:DCU Faculties and Schools > Faculty of Science and Health > School of Mathematical Sciences
Publisher:Springer Verlag
Official URL:http://dx.doi.org/10.1007/s00186-011-0352-7
Copyright Information:© 2011 Springer-Verlag. The original publication is available at www.springerlink.com
Use License:This item is licensed under a Creative Commons Attribution-NonCommercial-Share Alike 3.0 License. View License
ID Code:16746
Deposited On:10 Jan 2012 14:29 by Olaf Menkens. Last Modified 10 Jan 2012 14:29

Download statistics

Archive Staff Only: edit this record